Revista Matemática Iberoamericana


Full-Text PDF (2133 KB) | Metadata | Table of Contents | RMI summary
Volume 10, Issue 3, 1994, pp. 627–664
DOI: 10.4171/RMI/163

Published online: 1994-12-31

On the resolvents of dyadic paraproducts

María Cristina Pereyra[1]

(1) University of New Mexico, Albuquerque, United States

No abstract available for this article.

No keywords available for this article.

Pereyra María Cristina: On the resolvents of dyadic paraproducts. Rev. Mat. Iberoam. 10 (1994), 627-664. doi: 10.4171/RMI/163